# SDR CA970513006

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 07120486
- Condition: Cracked
- Location: Fuselage
- Part time: 5,017 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) .5 INCH CRACK AT TOP END OF RT REINFORCEMENT LONGERON, DUE TO CORROSION.  RT BRACKETS 07123021 AND 2 AND REINFORCEMENTS 0712304-15 AND 16 REPLACED.  AIRCRAFT TT:  5,017 HOURS.
